# SDR IPXA2025111984916

- Difficulty date: October 27, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 38,641 hours, 25,890 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300338
- Part serial: CA0200
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING. OTBD FLAP, CENTER UPPER PANEL HAS DELAMINATION.  ACCOMPLISHED REPAIR PER SRM 57-53-01-2R-1 REPAIR 1 FIGURE 201 TABLE III REV 124 AND 250Â°F CURE IAW SRM 51-70-07-0G-0 PARA 4 REV 124.
